# SDR QXEA2015022500095

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 9,422 hours, 9,937 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Part number: 15002550006
- Part serial: 26444
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,733 hours, 11,470 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE FLYING CAT III APPROACH ILS INTO BOTH AIRPORTS NO AIII CAME UP ON HUD AND HAP AFTER INITIALLY SHOWING AIII.  PASSING FINAL APPROACH FIX,  AIII FLICKERED THEN NO AIII.  TRIED RESETTING NO HELP.  WEATHER BELOW MINIMUMS.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INTERROGATED HGS, NO PRESENT FAULTS LEGS 1 AND 5 HAVE LAT GUIDE COMP AND MAG HDG COMP.  REMOVED REPLACED HGS COMPUTER IAW MAINTENANCE 6343501, OPS CK GOOD ACFT REMAINS CAT III PLACARDED, CAT III.  RETURNED TO SERVICE.
